MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025, that system shaking was observed during a selenia dimensions mammography systems, 3d procedure.A field engineer was dispatched and found loose bolts within the system.The field engineer replaced the loose hardware, completed system calibrations and confirmed that the system is operating to manufacturer specifications.No patient or user injury was reported.
 
Additional Manufacturer Narrative
An investigation was completed: on (b)(6) 2025, it was reported that the gantry was shaking during tomo sweep.The field engineer (fe) was dispatched to the customer site and found loose vertical travel assembly (vta) bolts.The fe replaced the vta bolts to resolve the issue.No patient or user injuries were reported.A review of the device history showed this issue has not recurred since the part was replaced.The vta bolts were on the system for 2,617 days and were not returned for further investigation.The cause of the system shaking was due to loose vta bolts.A capa has been opened to investigate the root cause of the loose/broken vta bolts.This investigation will be closed and the root cause investigation for this issue will be documented in the capa.Future events will be monitored and trended.Device history record (dhr) review: a review of the complaint history for (b)(6) was performed and no additional complaints related to lose vta bolts were found.The complaint review identified that the vta and bolts were original to the system therefore, the dhr was reviewed.There were no discrepancies noted in the dhr.The vta was installed on this gantry with no issues noted.System product code: sdm-sys-6000-3d, serial number: (b)(6), manufacture date: 3/16/2018, system installation date: (b)(6) 2018, unique device identifier (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key22132688
Report Number3005496266-2025-00013
Device Sequence Number8526459
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)180316
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown